# SDR VNAA0407007

- Difficulty date: July 26, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 23,805 hours, 21,402 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: S4340200001
- Part serial: 063
- Condition: Failed
- Location: Mlg Brake
- Part time: 23,774 hours, 21,301 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A EMERGENCY PARKING BRAKE ACCUMULATOR LOW CAS MESSAGE AND RETURNED TO PHL.  MAINTENANCE CONTROL FERRIED THE AIRCRAFT  TO PIT.  MAINTENANCE  INSPECTED AND REPLACED THE EMERGENCY PARKING BRAKE VALVE IN ACCORDANCE WITH DORNIER MAITNENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
